On Dirichlet's Approximation Theorem.

Franz Langmayr

Monatshefte für Mathematik (1980)

  • Volume: 90, page 229-232
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Langmayr, Franz. "On Dirichlet's Approximation Theorem.." Monatshefte für Mathematik 90 (1980): 229-232. <http://eudml.org/doc/177994>.

author = {Langmayr, Franz},
journal = {Monatshefte für Mathematik},
keywords = {upper bound; Dirichlet's approximation theorem},
pages = {229-232},
title = {On Dirichlet's Approximation Theorem.},
url = {http://eudml.org/doc/177994},
volume = {90},
year = {1980},

AU - Langmayr, Franz
TI - On Dirichlet's Approximation Theorem.
JO - Monatshefte für Mathematik
PY - 1980
VL - 90
SP - 229
EP - 232
KW - upper bound; Dirichlet's approximation theorem
UR - http://eudml.org/doc/177994
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.